MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1213/ane.0b013e31818f635e

Медицинская библиотека · Anesthesia and analgesia · 2009

Posterior reversible encephalopathy syndrome after combined general and spinal anesthesia with intrathecal morphine.

Eran Ayelet, Barak Michal

Клинический случайСтатьяПеревод в очереди

Аннотация

We describe a patient who was in a stupor for several days after combined general-spinal anesthesia. Both clinical manifestations and magnetic resonance imaging findings were consistent with posterior reversible encephalopathy syndrome and resolved after the patient recovered spontaneously.

Для цитирования: Eran Ayelet, Barak Michal. Posterior reversible encephalopathy syndrome after combined general and spinal anesthesia with intrathecal morphine.. Anesthesia and analgesia. 2009. DOI: 10.1213/ane.0b013e31818f635e.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.